# SDR 9512979994

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK, FOUND RIGHT PYLON TRAILING EDGE SECTION LOWER SKIN TO SECOND RIB WITH ELEVEN LOOSE FASTENERS AT END OF RIB.  REPAIRED LOWER SKIN SECTION PER EA 99-094743 AND SRM 51-30-2.
